| Catalog Number |
103-0806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient will be revised due to dislocation on (b)(6) 2025.The implantation date unknown.
Event or Problem Description
The patient will be revised due to dislocation on (b)(6) 2025.The implantation date unknown.A cup was explanted.A cup and a humeral spacer were implanted.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.Sections b5, d4, d6a, d6b, e1, e4, g6, h2 were completed with additional informations.